# SDR QXEA2017092200581

- Difficulty date: September 20, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 25,232 hours, 27,142 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Blade
- Condition: Failed
- Location: Blade Heat
- Part time: 118,388 hours, 119,883 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROPELLER DEICE CAUTION LIGHT ILLUMINATED AND STAYED ILLUMINATED DURING NR 2 PROPELLER CYCLE.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  REMOVED FROM SERVICE.  R & R THE NR 2 PROPELLER NR 5 BLADE.  AIRCRAFT RETURNED TO SERVICE.
